# SDR DALA2020061002460

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 6,276 hours, 2,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (14WL) FAILS EPSU SYSTEM TEST, REPLACED EMERGENCY POWER SUPPLY UNIT 14WL
